# SDR AALA20100613DFW02

- Difficulty date: June 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 3,689 hours, 1,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT FORWARD DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
